MAUDE Adverse Event Report: NANOVIS SPINE LLC CAPSTONE NANOPEEK; ADAPTIX PEEK INTERBODY WITH NANOTECHNOLOGY

NANOVIS SPINE LLC CAPSTONE NANOPEEK; ADAPTIX PEEK INTERBODY WITH NANOTECHNOLOGY
Model Number 74332410
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempted contact with initial reporter (b)(6) 2026 4:42pm called (b)(6) - per information provided from the medtronic product event summary report attempted contact with initial reporter (b)(6) 2026 11:29am called (b)(6) - followed voice prompts to "records" and left a voice message initial review of product event summary (b)(4) determined the adverse event was not "caused" by the implant.The implant is intended to be used with supplemental fixation.The supplemental fixation of 2 medtronic bone screws were loosened and backed out.Contacted medtronic rep.And post-operative trauma is unknown, bone quality measures before initial implant were unknown, and the same surgeon performed implant and explant.Investigation details:the adaptix¿ peek interbody system with nanotechnology devices and the capstone control¿ peek spinal system with nanotechnology devices including those with macro-, micro- and nano-roughened surface textured features are intended for spinal fusion procedures in skeletally mature patients with degenerative disc disease (defined as discogenic back pain with degeneration of the disc confirmed by history and radiographic studies) at one or two contiguous spinal levels from l2-s1.These patients should have had six months of nonoperative treatment.These patients may have had a previous non-fusion spinal surgery and/or may have up to grade 1 spondylolisthesis or retrolisthesis at the involved spinal level(s).Additionally, adaptix¿ peek interbody system with nanotechnology and the capstone control¿ peek spinal system with nanotechnology devices can be used as an adjunct to fusion in patients diagnosed with degenerative scoliosis.The adaptix¿ peek and the capstone control¿ peek devices are to be used with autograft and/or allograft comprised of cancellous and/or corticocancellous bone graft and/or demineralized allograft bone with bone marrow aspirate.These implants are intended for use with supplemental fixation indicated for lumbar spinal fusion procedures and may be implanted via an open or a minimally invasive posterior approach and/or transforaminal approach.
 
Event or Problem Description
Information provided from medtronic product event summary report (b)(4) received on (b)(6) 2026: (b)(6) 2026 (b)(6) (rep, hcp): information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transforaminal lumbar interbody fusion spinal therapy at l3/4 and l4/5.It was reported that the implant backed out at the l4/5 level.There was a lack of solid fusion at the affected level.The patient was scheduled for additional surgery to remove the implant at a later date.It was unknown if there were any patient symptoms or complications as a result of the event.(b)(6) 2026 (rep): additional information received from the manufacturing representative that the revision surgery performed on (b)(6) 2026.Patient had lingering back pain post operatively.Patient had a pre-operative diagnosis of lumbar radiculopathy needing a l3-l5 fusion.(b)(6) 2026 (rep): additional information received from the manufacturing representative that the 2 screws were loosened and they were explanted on the revision surgery performed on (b)(6) 2026.

Brand Name
CAPSTONE NANOPEEK
Common Device Name
ADAPTIX PEEK INTERBODY WITH NANOTECHNOLOGY
Manufacturer (Section D)
NANOVIS SPINE LLC
5865 e state road 14
columbia city IN 46725
Manufacturer (Section G)
NANOVIS SPINE LLC
5865 e state road 14
columbia city IN 46725
Manufacturer Contact
tabitha lundblad
5865 e state road 14
columbia city, IN 46725
8779076266
MDR Report Key24713248
Report Number3009446038-2026-00001
Device Sequence Number12194072
Product Code MAX
UDI-Device Identifier00814216028280
UDI-Public00814216028280
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K241605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74332410
Device Catalogue Number74332410
Device Lot NumberMI179986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown